RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2019, Volume 4, Issue 2, Pages 155–164 (Mi chfmj135)  

Mathematics

New lower bound for the modulus of an analytic function

A. Yu. Popov

Lomonosov Moscow State University, Moscow, Russia

Abstract: A lower bound for the minimum of the modulus of an analytic function in terms of the integral norm on a «large» circle is obtained. The proof uses the basic facts of the theory of spaces of analytic functions in the disk and the classical Chebyshev polynomials. From the main theorem a statement for an entire function is derived in which the integral norm replaced by the maximum modulus. A special example of a sequence of entire functions is constructed, showing that this result cannot be much improved. Earlier in the theory of entire functions theorems on lower estimates for the modulus of an entire function on a system of circles expanding to infinity through some degrees of the maximum of the modulus on the same circles were known.

Keywords: analytic function, minimum modulus, Chebyshev polynomials.

DOI: https://doi.org/10.24411/2500-0101-2019-14203

Full text: PDF file (693 kB)
References: PDF file   HTML file

UDC: 517.547
Received: 13.02.2019
Revised: 23.04.2019

Citation: A. Yu. Popov, “New lower bound for the modulus of an analytic function”, Chelyab. Fiz.-Mat. Zh., 4:2 (2019), 155–164

Citation in format AMSBIB
\Bibitem{Pop19}
\by A.~Yu.~Popov
\paper New lower bound for the modulus of an analytic function
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2019
\vol 4
\issue 2
\pages 155--164
\mathnet{http://mi.mathnet.ru/chfmj135}
\crossref{https://doi.org/10.24411/2500-0101-2019-14203}
\elib{http://elibrary.ru/item.asp?id=38188425}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj135
  • http://mi.mathnet.ru/eng/chfmj/v4/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:58
    Full text:23
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020